A note on the zeros of exponential polynomials
Compositio Mathematica, Tome 31 (1975) no. 2, p. 109-113
@article{CM_1975__31_2_109_0,
     author = {van der Poorten, Alferd J.},
     title = {A note on the zeros of exponential polynomials},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {31},
     number = {2},
     year = {1975},
     pages = {109-113},
     zbl = {0318.30005},
     mrnumber = {390188},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__31_2_109_0}
}
Van der Poorten, A. J. A note on the zeros of exponential polynomials. Compositio Mathematica, Tome 31 (1975) no. 2, pp. 109-113. https://www.numdam.org/item/CM_1975__31_2_109_0/

[1] C.J. Moreno: The zeros of exponential polynomials (1). Comp. Math. vol. 26 (1973) 69-78. | Numdam | MR 318460 | Zbl 0267.33001

[2] R. Tijdeman: An auxiliary result in the theory of transcendental numbers. J. Number Th. 5 (1973) 80-94. | MR 316395 | Zbl 0254.10027